# SDR SWAA2013080518845

- Difficulty date: July 25, 2013
- Submitted: August 5, 2013
- Operation: Air carrier
- Aircraft: N7744A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33931
- Aircraft time: 21,916 hours, 9,848 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 111A11111
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER BULKHEAD CRACKED AT BS 663, RBL 31.  REPAIRED BULKHEAD IAW SRM.
